Aspirin Tablets (50 Packs of 2 Tablets)
Features and Specifications:
- Manufacturer: Logistics
- Product Dimensions: 4.5×4.4×3.6 inches
- Shipping Weight: 0.3 pounds
- Comparable to Bayer aspirin; provides temporary relief from a variety of minor aches and pains
- Active ingredient: Aspirin, 325 mg.
- Also helps bring down a fever related to cold and flu
- Comparable to Bayer aspirin, our 5 grain aspirin tablets provide temporary relief of pain due to headache, neuralgia, toothache, menstrual pain, muscle aches and inflammation from arthritis and other rheumatic diseases
- More features
Here are some REAL customer reviews:
These arrived quickly in excellent condition. I got these for first aid. They are 2 uncoated tablets per package. As I and my friends are entering the age where heart attack is a real probability. The expiration dates are mid 2016. As the saying goes;…Read more
Standard 5 grain aspirin with 2 tabs per pack. Great for sticking a few in glove compartment, purse or brief case. Come in a box that can be opened on end for a “grab a pack”. May be a bit on the expensive side, but the convenience out weighs the…Read more
“Aspirin Tablets (2 tablets to a pack)”
Remember when you used to be able to buy aspirin in a small plastic container with something like 12 in it? Bottles of a hundred or more are all nice and very cost effective. However, with doctors saying if you believe you’re having a stroke or heart…Read more
Click here to view more images.
Get Aspirin Tablets (50 Packs of 2 Tablets) at the best price available today.